# SDR USAA001807

- Difficulty date: October 25, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 37,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND .5 INCH CRACK ON SHELF ANGLE AT STATION 272, STRINGER 14R L/B CORNER.  REPLACED WITH NEW SHELF PER SRM 51-40-00.  (M)
